MathSciNet Relay Station
MathSciNet bibliographic data
MR491717 14H40 (14L05)
Yui, Noriko On the Jacobian varieties of hyperelliptic curves over fields of characteristic $p>2$. J. Algebra 52 (1978), no. 2, 378–410.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement